# SDR CPCP20080003

- Difficulty date: January 7, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 28,241 hours, 26,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 39 BETWEEN STRINGER 21L-21R CORRODED.  FRAME 39, BETWEEN STRINGER 21L-21R REPAIRED IAW SRM 53-61-40 FIG 415.
